Article Information
Title | On identities in the algebra generated by three partial reflections sum of which is zero |
Source | Methods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 86-90 |
MathSciNet |
MR2067955 |
Copyright | The Author(s) 2004 (CC BY-SA) |
Citation Example
A. V. Strelets, On identities in the algebra generated by three partial reflections sum of which is zero, Methods Funct. Anal. Topology 10
(2004), no. 2, 86-90.
BibTex
@article {MFAT265,
AUTHOR = {Strelets, A. V.},
TITLE = {On identities in the algebra generated by three partial reflections sum of which is zero},
JOURNAL = {Methods Funct. Anal. Topology},
FJOURNAL = {Methods of Functional Analysis and Topology},
VOLUME = {10},
YEAR = {2004},
NUMBER = {2},
PAGES = {86-90},
ISSN = {1029-3531},
MRNUMBER = {MR2067955},
URL = {http://mfat.imath.kiev.ua/article/?id=265},
}